On the rate of convergence in L of Fourier sine series with monotone coefficients
- 22 Downloads
It is shown that the exact order of decrease of the norm in L of the remainder of a Fourier sine series with monotone coefficients can be expressed in terms of the coefficients of the series just as for a series with convex coefficients. But the numerical multipliers in the estimates are different.
Keywordsconvergence in L sine series with monotone coefficients
Unable to display preview. Download preview PDF.
- 3.S. A. Telyakovskii and G. A. Fomin, “On the convergence in the L-metric of Fourier series with quasi-monotone coefficients,” in Trudy Mat. Inst. Steklov, Vol. 134: Theory of Functions and Its Applications [MIAN, Moscow, 1975], pp. 310–313 [Proc. Steklov Inst. Math. 134, 351–355 (1977)].Google Scholar
- 4.S. A. Telyakovskii, “An estimate of the norm of a function by its Fourier coefficients that is suitable in problems of approximation theory,” in Trudy Mat. Inst. Steklov, Vol. 109: Approximation of Periodic Functions [MIAN, Moscow, 1971], pp. 65–97.Google Scholar